# SDR 2008UALA03759

- Difficulty date: July 3, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 66,824 hours, 10,935 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Part serial: NA
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EEL LT INOP AFT RT SIDE SLIDE LT.  *S/D*  FOUND FAULTY LAMP.  REPLACED LAMP, OP CHECK GOOD.  AC OK FOR SERVICE.
